MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Codes Break (1069); Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hypotube broke.A 16x120mm, 100cm vici stent was selected to treat a lesion in the right external iliac common femoral vein.A 9f sheath was placed and a 0.035 guidewire was advanced to the lesion.Then the vici stent was introduced and deployment was initiated.The tuohy was loosened and the physician pinned the inner shaft and started to pull the outer shaft of the delivery catheter to start stent deployment; however the stent would not deploy.The device was removed from the body.It was then noted that the metal hypotube was bent then it broke in half.The physician opened a new vici stent on the same size and was able to complete the procedure.No patient complications were reported and the patient's status is fine.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key8776146
Report Number2134265-2019-07983
Device Sequence Number19332792
Product Code QAN
UDI-Device Identifier00852725008171
UDI-Public00852725008171
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0018100018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date07/10/2019
Patient Sequence Number1